# SDR 2004UALA00034

- Difficulty date: January 13, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 8,595 hours, 3,370 cycles
- Engine: Iae V2527A5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link Assy
- Part number: GA65920
- Condition: Bent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO PROBLEM WITH THE LANDING GEAR.  FOUND LINK ON PROXIMITY SENSOR ASSEMBLY BENT.  STRAIGHTENED LINK AND PERFORMED OPERATIONAL CHECK OF GEAR RETRACTION.  OPERATIONS CHECK NORMAL.
